# SDR DL72W990134

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Condition: Rusted
- Location: Aileron Control
- Component: DPN274201533
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING TAXI CONTROL CK WAS NORMAL, AFTER T/O AILERONS WERE VERY HEAVY AND ABRUPT MOVEMENT CAUSED WHAT FELT LIKE MANUAL REVERSION.  GROUND CHECKS AFTER LANDING SHOWS HEAVIER THAN NORMAL.  FAST INPUT STILL SHOWS TENDENCY TO LOCK UP.  REPLACED AILERON CENTERING SPRING BEARING.  CHECKED CABLES AND SPRING CARTRIDGE AILERON FORCES WITHIN MM LIMITS.
